# SDR DALA2017021301179

- Difficulty date: February 12, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N332NW
- Make and model: Airbus A320-211
- Aircraft serial: 319
- Aircraft time: 74,124 hours, 34,064 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY LIGHT EXIT SIGN INOPERATIVE, FOUND CONNECTOR PLUG DISCONNECTED BEHIND PANEL RECONNECTED
